# SDR R61A201403130403

- Difficulty date: March 13, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 13,387 hours, 8,833 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: 3412221503
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FOR HEAVY CHECK,  FOUND RT ENGINE OTBD HALF COWLING FAN ON FWD/AFT METALIC STRIP WORN AND CORRODED.  MX R & R RT ENGINE OTBD HALF COWNING FAN ON FWD/AFT METALIC STRIP, PN 341-2221-503, AMM 71-11-02.
